# SDR O2G2005F00005

- Difficulty date: March 10, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N601VH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5043
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 55022
- Condition: Failed
- Location: Mlg
- Part time: 4,633 hours, 2,530 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WOW INPUT FAIL ANNUNCIATOR CAME ON AFTER TAKEOFF.  REPLACED LT NOSE AND LT MAIN LANDING GEAR OB PROXIMITY SWITCH.  (NE03200506802) (K)
